Is This A Normal Reaction to Alcohol?
Hi, I'm not an alcoholic but I am very concerned about my alcohol consumption and reactions to it. Doctors have told me I may be depressed and I am diagnosed with ADHD so recently using Concerta to control that.
Since then I have had 2 occasions when alcohol has left a strange reaction. I consumed 4 or 5 tequilas through out the night and my friend had the same. We also had 1 shooter of Absinth but were merely tipsy all night.
About 1 and a half hours after our last drink we went home in the same state, when changed and went to bed like normal but the next morning my sister said that I went into her room, was very confused and asked her why she and all of my friends were in my bed, I started pulling out her handbag contents looking for my other pair of shoes.
Basically I was hallucinating but then again I can not fully describe it because it was all of 10 minutes and I have absolutely no recollection of those 10 minutes at all. I was fine afterwards but for that brief period I was something else.
Please help me, this type of situation has happened twice now and I don't know why it's suddenly happening to me, my friends who drank the same were fine. Please help.
Hallucinating when having had too much to drink, while not a common occurrence, does on occasion happen. What could be brining out the reaction you described could be due to a variety of factors, but one of the more likely one's may be that you're combining alcohol with prescribed medication.
When drinking on top of medication/prescribed drugs for like those for depression or ADHD, the side-effects can be particularly severe, unpleasant or unusual. So things like blackouts and hallucinations become far more likely.
However absinthe is also reported to have hallucinogenic/mind-altering effects so it might be nothing more than the absinthe you drank that gave you that reaction.
So maybe avoid drinking absinthe in future and be careful drinking on top of any prescribed drugs ... and see how that goes. Hopefully you'll have no more strange experiences after doing so.
All the Best